Dŏgan Çömez, "A remark on the weighted averages for superadditive processes", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 168040, 1 page, 1994. https://doi.org/10.1155/S016117129400030X
A remark on the weighted averages for superadditive processes
This article has no abstract.
Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.